Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An algebra of sequences of functions, with an application to the Bernoullian functions


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 28 (1926), 129-148
MSC: Primary 11B68; Secondary 33B99, 33C80
MathSciNet review: 1501336
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11B68, 33B99, 33C80

Retrieve articles in all journals with MSC: 11B68, 33B99, 33C80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501336-2
PII: S 0002-9947(1926)1501336-2
Article copyright: © Copyright 1926 American Mathematical Society